Alert archive / Michigan / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 10, 2010, 5:38 PM EDT for 4 counties in Michigan. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2010, 5:38 PM EDT (21:38 UTC)
- Expired
- Jul 10, 2010, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, MI, Gratiot County, MI, Ionia County, MI, Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 63 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
248 WUUS53 KGRR 102138 SVRGRR MIC037-057-067-117-102215- /O.NEW.KGRR.SV.W.0039.100710T2138Z-100710T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 538 PM EDT SAT JUL 10 2010 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN... SOUTHWESTERN GRATIOT COUNTY IN CENTRAL MICHIGAN... NORTHEASTERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN... SOUTHEASTERN MONTCALM COUNTY IN CENTRAL MICHIGAN... * UNTIL 615 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF HUBBARDSTON..AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HUBBARDSTON... VICKERYVILLE... BUTTERNUT... CARSON CITY... MUIR... LYONS... PALO... PEWAMO... PERRINTON... FOWLER... MAPLE RAPIDS... MATHERTON... MIDDLETON... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4327 8469 4295 8465 4299 8506 4317 8508 TIME...MOT...LOC 2138Z 264DEG 11KT 4309 8493 WIND...HAIL 60MPH 1.00IN $$ JK
2 follow-up statements
723 WWUS53 KGRR 102152 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 552 PM EDT SAT JUL 10 2010 MIC037-057-067-117-102215- /O.CON.KGRR.SV.W.0039.000000T0000Z-100710T2215Z/ MONTCALM MI-GRATIOT MI-IONIA MI-CLINTON MI- 552 PM EDT SAT JUL 10 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CLINTON...NORTHEASTERN IONIA...SOUTHWESTERN GRATIOT AND SOUTHEASTERN MONTCALM COUNTIES UNTIL 615 PM EDT... AT 551 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HUBBARDSTON...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... HUBBARDSTON... BUTTERNUT... CARSON CITY... PEWAMO... PERRINTON... FOWLER... MAPLE RAPIDS... MATHERTON... MIDDLETON... LAT...LON 4321 8494 4327 8469 4295 8465 4298 8490 TIME...MOT...LOC 2152Z 264DEG 11KT 4309 8487 WIND...HAIL 60MPH 1.00IN $$ JK
363 WWUS53 KGRR 102214 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 614 PM EDT SAT JUL 10 2010 MIC037-057-067-117-102223- /O.EXP.KGRR.SV.W.0039.000000T0000Z-100710T2215Z/ MONTCALM MI-GRATIOT MI-IONIA MI-CLINTON MI- 614 PM EDT SAT JUL 10 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON... NORTHEASTERN IONIA...SOUTHWESTERN GRATIOT AND SOUTHEASTERN MONTCALM COUNTIES WILL EXPIRE AT 615 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4321 8494 4327 8469 4295 8465 4298 8490 TIME...MOT...LOC 2213Z 264DEG 11KT 4310 8478 $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:44 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 10, 4:44 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 444 PM EDT SAT JUL 10 2010 LATEST UPDATE...ALL SECTION EXCEPT AVIATION... .SYNOPSIS...(444 PM EDT SAT JUL 10 2010) ISOLATED SHOWERS AND STORMS WILL FADE WITH THE SETTING SUN THIS EVENING...BUT LOOK FOR SCATTERED ACTIVITY TO CONTINUE THROUGH 1000PM OR SO. OVERNIGHT DRY CONDITIONS ARE EXPECTED WHICH SHOULD LAST THROUGH THE DAY ON SUNDAY. HIGH PRESSURE WILL SLIDE SOUTHEAST AWAY FROM THE AREA ON SUNDAY ALLOWING A FRONTAL BOUNDARY TO APPROACH FROM THE NORTHERN PLAINS LATE SUNDAY NIGHT. SCATTERED SHOWERS AND STORMS CAN BE EXPECTED WITH THE FRONT FROM LATE SUNDAY NIGHT PERSISTING INTO TUESDAY AS THE BOUNDARY SLOWLY MOVES THROUGH THE REGION. && .SHORT TERM...(444 PM EDT SAT JUL 10 2010) (TONIGHT THROUGH MONDAY NIGHT) STORMS CONTINUE THIS AFTERNOON...BUT HAVE REMAINED BELOW SEVERE LEVELS. LOW SHEAR...WITH MODERATE INSTABILITY ALLOWS STORMS TO GO UP FAIRLY QUICK...BUT COME DOWN JUST ABOUT AS FAST. THE VERTICAL UPDRAFTS ALLOW FOR THE STORMS TO RAIN THEMSELVES OUT QUICKLY. AT THE PEAK OF THE STORM CYCLE THOUGH THEY ARE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO AROUND 35 MPH AND LOCALLY HEAVY RAINS. EXPECT THIS ACTIVITY TO CONTINUE FOR A COUPLE MORE HOURS BEFORE FADING TOWARD SUNSET. NEXT QUESTION IS WHETHER ANY OF THE WISCONSIN ACTIVITY CAN HOLD TOGETHER MAKING THE LAKE TRIP. STORMS THUS FAR HAVE MET THERE DEMISE OVER THE LAKE AND EXPECT THIS TREND TO CONTINUE. HAVE NO RAIN IN THE FORECAST AFTER MIDNIGHT. THE SHORTWAVE UPSTREAM MOVING SOUTHEAST WEAKENS WITH TIME...BUT IT WILL NEED TO BE WATCHED GIVEN IT AIDED CONVECTION THROUGH THE NIGHT UPSTREAM LAST NIGHT. FEEL THE LAKE WILL TAKE CARE OF THINGS TONIGHT THOUGH. SUNDAY SHOULD BE A DRY DAY WITH THE FOCUS BEING UPSTREAM ALONG THE APPROACHING FRONT. HAVE A CHANCE FOR SHOWERS AND STORMS SUNDAY NIGHT LATE...BUT FEEL MUCH OF THE ACTIVITY WILL REMAIN UPSTREAM. MONDAY AND MONDAY NIGHT WILL BE THE MOST LIKELY TIME FRAME FOR RAIN IN THE SHORT TERM WITH THE FRONTAL BOUNDARY TRAVERSING THE AREA. FEEL THE NAM/S WRAPPED UP LOW IS AN OUTLIER AND SIDED WITH THE MORE REASONABLE LOOKING EURO AND GFS. THE FRONT DOES NOT LOOK TO BE ALL THAT STRONG...THEREFORE NOT EXPECTING SIGNIFICANT PRECIPITATION. 850MB THETA-E ADVECTION AND THE LLJ ARE BOTH WEAK. && .LONG TERM...(444 PM EDT SAT JUL 10 2010) (TUESDAY THROUGH SATURDAY) TWEAKED TEMPS UPWARD FOR MID WEEK. DESPITE THE MONDAY FRONT COMING THROUGH THE AIR MASS BEHIND IT ISN/T MUCH COOLER. THE NET FRONT IS PROGGED TO COME THROUGH ON THURSDAY. HAVE PUT POPS IN FOR WEDNESDAY NIGHT. AS THE FRONT APPROACHES SOME LATE NIGHT SHOWERS OR STORMS COULD REACH US BEFORE DAYBREAK THURSDAY. THE FRONT ITSELF LOOKS RATHER POTENT WITH A STRONG LOW ACROSS SOUTHERN CANADA SO THURSDAY COULD BE RATHER ACTIVE. THE END OF THE WEEK LOOKS DRY WITH HIGH PRESSURE AND ZONAL FLOW TAKING OVER. && .AVIATION...(135 PM EDT SAT JUL 10 2010) WE WILL MAINLY HAVE TO DEAL WITH A CU DECK THIS AFTERNOON AND AGAIN SUNDAY MORNING AS LOW LEVEL MOISTURE REMAINS ELEVATED. AS SOME OF THE CU INTERACT WITH A LAKE BREEZE A SMALL SHOWER OR THUNDERSTORM WILL RESULT. A FEW OF THESE WERE ON RADAR AS OF 1730Z. HOWEVER... THE LARGE MAJORITY OF THE TIME AND SPACIAL COVERAGE WILL BE DRY. AN UPPER LEVEL WAVE WILL GO ACROSS THE AREA SUNDAY MORNING WHICH COULD AGAIN PERK UP THE CU FIELD ALONG WITH A FEW ISOLATED SHOWERS. BASES OF THE MORNING CU SHOULD BE IN THE MVFR RANGE OF 2-3K FEET. && .MARINE...(444 PM EDT SAT JUL 10 2010) SOUTHWESTERLY WINDS OF 10-15 KNOTS CAN BE EXPECTED TONIGHT AND INTO SUNDAY WHICH WILL KEEP WAVES IN THE 1-2 FOOT RANGE A GOOD DEAL OF THE TIME. DECIDED TO OPT WITH THE WEAKER PRESSURE GRADIENTS OF THE GFS AND EUROPEAN SUNDAY NIGHT INTO MONDAY WHICH KEEPS WAVES AT MANAGEABLE LEVELS. THE MODELS HAVE STRUGGLED WITH A DEVELOPING DEEPER LOW ON MONDAY. THE GFS HAD A DEEPER LOW ON MONDAY A FEW DAYS AGO...AND NOW THE NAM DOES. GIVEN THE DISCREPANCIES ON THE MODELS OPTED TO RUN WITH THE MORE STABLE RUNS OF THE GFS AND EURO AND KEEP WAVES DOWN. WE WILL BE MONITORING TRENDS THOUGH TO SEE WHICH SOLUTION APPEARS MORE LIKELY WITH TIME. && .HYDROLOGY...(444 PM EDT SAT JUL 10 2010) ISOLATED SHOWERS AND STORMS WILL MOVE THROUGH SOUTHWEST LOWER MICHIGAN THIS EVENING...BUT RAINFALL SHOULD REMAIN ISOLATED ENOUGH NOT TO SIGNIFICANTLY AFFECT RIVER LEVELS. LOCALLY HEAVY RAIN IS A DEFINITE POSSIBILITY THOUGH. DRY WEATHER SHOULD PREVAIL FROM OVERNIGHT THROUGH SUNDAY AND INTO SUNDAY NIGHT. A FRONTAL BOUNDARY WILL APPROACH THE AREA HOWEVER LATE SUNDAY NIGHT BRINGING RAIN CHANCES BACK INTO THE AREA FOR MONDAY. RAINFALL SUNDAY NIGHT INTO MONDAY SHOULD BE ON THE ORDER OF A FEW TENTHS OF AN INCH. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....NONE. && SYNOPSIS: DUKE SHORT TERM: DUKE LONG TERM: JK AVIATION: JK MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Jul 10, 5:52 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 552 AM EDT SAT JUL 10 2010 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-111000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 552 AM EDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE ON MONDAY AND AGAIN ON THURSDAY AS COLD FRONTS MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OSTUNO
In the hours before
Special weather statement, Jul 10, 3:44 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 344 PM EDT SAT JUL 10 2010 MIZ066-067-073-074-102045- CALHOUN-EATON-INGHAM-JACKSON- 344 PM EDT SAT JUL 10 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF CHARLOTTE...MOVING EAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DUCK LAKE BY 355 PM EDT... 6 MILES NORTH OF SPRINGPORT BY 415 PM EDT... CHARLESWORTH BY 420 PM EDT... EATON RAPIDS BY 430 PM EDT... PETRIEVILLE BY 435 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4269 8444 4231 8437 4235 8496 4253 8500 TIME...MOT...LOC 1944Z 262DEG 12KT 4245 8485 JK
Special weather statement, Jul 10, 4:40 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
440 PM EDT SAT JUL 10 2010
MIZ067-073-074-102145-
CALHOUN-INGHAM-JACKSON-
440 PM EDT SAT JUL 10 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF BATTLE CREEK...MOVING EAST
AT 15 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
MARSHALL BY 510 PM EDT...
MARENGO AND PARTELLO BY 530 PM EDT...
RICE CREEK BY 535 PM EDT...
DUCK LAKE BY 540 PM EDT...
DEVEREAUX AND ALBION BY 545 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
&&
LAT...LON 4228 8524 4243 8520 4242 8472 4243 8459
4217 8465
TIME...MOT...LOC 2040Z 278DEG 13KT 4235 8510
JKSpecial weather statement, Jul 10, 4:47 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 447 PM EDT SAT JUL 10 2010 MIZ067-074-102145- INGHAM-JACKSON- 447 PM EDT SAT JUL 10 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTH CENTRAL JACKSON COUNTY... MOVING EAST AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PLEASANT LAKE BY 505 PM EDT... TRIST AND STOCKBRIDGE BY 535 PM EDT... WATERLOO BY 545 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4235 8458 4253 8453 4250 8414 4225 8413 TIME...MOT...LOC 2047Z 282DEG 14KT 4242 8444 JK
Special weather statement, Jul 10, 5:05 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
505 PM EDT SAT JUL 10 2010
MIZ051-052-058-059-102200-
CLINTON-GRATIOT-IONIA-MONTCALM-
505 PM EDT SAT JUL 10 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN IONIA COUNTY...MOVING
EAST AT 20 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
MIDDLETON BY 535 PM EDT...
ASHLEY BY 600 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4301 8501 4319 8507 4335 8437 4332 8436
4308 8437
TIME...MOT...LOC 2106Z 257DEG 19KT 4313 8489
JKLocal storm report, Jul 10, 5:16 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
516 PM EDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL BELLEVUE 42.44N 85.02W
07/10/2010 M0.50 INCH EATON MI TRAINED SPOTTER
TRAINED SPOTTED REPORTS ONE HALF INCH HAIL FALLING FOR AT
LEAST 5 TO 7 MINUTES.
&&
GEOLocal storm report, Jul 10, 5:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
520 PM EDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL BELLEVUE 42.44N 85.02W
07/10/2010 M0.75 INCH EATON MI TRAINED SPOTTER
HALF INCH HAIL INCREASED TO THREE QUARTER INCH WITH HEAVY
RAIN.
&&
GEOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:41 PM EDT | Special Weather Statement | GRR | Ionia | 64 min |
| Jul 10, 1:42 PM EDT | Special Weather Statement | GRR | Eaton | 63 min |
| Jul 10, 2:49 PM EDT | Special Weather Statement | GRR | Eaton | 56 min |
| Jul 10, 3:44 PM EDT | Special Weather Statement | GRR | Eaton | 61 min |
| Jul 10, 4:40 PM EDT | Special Weather Statement | GRR | Calhoun | 65 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | GRR | Jackson | 58 min |
| Jul 10, 5:05 PM EDT | Special Weather Statement | GRR | Gratiot | 55 min |
| Jul 10, 6:24 PM EDT | Special Weather Statement | GRR | Clinton | 66 min |
| Jul 10, 7:05 PM EDT | Special Weather Statement | GRR | Calhoun | 55 min |
| Jul 10, 7:17 PM EDT | Special Weather Statement | GRR | Clinton | 13 min |
| Jul 10, 7:30 PM EDT | Special Weather Statement | GRR | Clinton | 30 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.